On completion of proximity spaces by local clusters
Fundamenta Mathematicae, Tome 48 (1959) no. 2, pp. 201-216
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_48_2_201_216,
author = {S. Leader},
title = {On completion of proximity spaces by local clusters},
journal = {Fundamenta Mathematicae},
pages = {201--216},
year = {1959},
volume = {48},
number = {2},
doi = {10.4064/fm-48-2-201-216},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-48-2-201-216/}
}
S. Leader. On completion of proximity spaces by local clusters. Fundamenta Mathematicae, Tome 48 (1959) no. 2, pp. 201-216. doi: 10.4064/fm-48-2-201-216
Cité par Sources :